# SDR 9600929975

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9339
- Make and model: Doug DC-9-31
- Aircraft serial: 47382
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE LEFT MAIN LANDING GEAR GREEN SAFE LIGHT DID NOT ILLUMINATE AFTER LANDING GEAR EXTENSION.  RECYCLED LANDING GEAR AND LIGHT ILLUMINATED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE LEFT MAIN LANDING GEAR DOWN LIMIT SWITCH AND CANNON PLUG, OPERATIONAL CHECK GOOD.
